# SDR HEEA077658

- Difficulty date: January 2, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407340339101
- Part serial: ZV10655
- Condition: Failed
- Location: Main Rotor
- Part time: 140 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, PILOT DETECTED VIBRATION / LOW RUMBLING NOISE FROM AFT AREA OF AIRCRAFT.  NOISE/VIBRATION INCREASED WITH INCREASE IN POWER. MAINTENANCE INSPECTED AND FOUND NR 2 SHAFT / OIL COOLER ASSY AFT BEARING FAILURE.
